# SDR UPS03440937

- Difficulty date: June 20, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 71,055 hours, 20,633 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT BLG W/W PRESSURE DECK WEB CORRODED CRACK AT FS 1436-1438 RBL 112-114.  PRESSURE WEB REPLACED IAW SRM 51-10-01 PG 8 DUE TO COR CRACK 1 INCH X 1 INCH AND THROUGH THE WHOLE THICKNESS EXCEEDED SRM 53-10-01 FIG 1 LIMITATION.
